# SDR REXA2019060419791

- Difficulty date: May 19, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670320402
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTI
ON PLATE SUPPORT IN STA. FS= 346 BETWEEN 41RBL TO 44RBL AT GALLEY SERV
ICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                        
"
"LEVEL CORROSION 2. PROTECTION PLATE SUPPORT IN STA. FS= 346 BETWEEN 41
RBL TO 44RBL WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR. 6 A
ND CRJ900 SRM 51-42-20-001-001-A01                                    
"
